# SDR 05FDEA02719

- Difficulty date: August 30, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 44,493 hours, 6,626 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, FORWARD CARGO DOOR CUT-OUT AFT LOWER SIDE BETWEEN   LONGERON 40R AND 41R, FOUND CHAFED SKIN = ABA7030-1.  CARRIED OUT REPAIR AS PER SRM 53-50-00.
